%0 Journal Article
	%A Imran Siddique
	%D 2008
	%J International Journal of Physical and Mathematical Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 19, 2008
	%T Exact Solution of Some Helical Flows of Newtonian Fluids
	%U https://publications.waset.org/pdf/4739
	%V 19
	%X This paper deals with the helical flow of a Newtonian
fluid in an infinite circular cylinder, due to both longitudinal and
rotational shear stress. The velocity field and the resulting shear
stress are determined by means of the Laplace and finite Hankel
transforms and satisfy all imposed initial and boundary conditions.
For large times, these solutions reduce to the well-known steady-state
	%P 420 - 423